Joint Pain after Levaquin and Prednisone

I was given Levaquin 500 and also prednisone for a serious sinus infection. I was given the prednisone because of an asthma attack while on levaquin. After finishing both meds, I am having joint pain. I am still able to exercise, however when I sit for long periods of time it is hard to move when I stand. Has anyone had this happen to them? Does it ever go away?


Comments for Joint Pain after Levaquin and Prednisone

Click here to add your own comments

levaquin and prednisone
by: Kerri Knox, Registered Nurse

I'm so sorry to hear about your pain. It's bad enough that you took the Levaquin, but with the prednisone, that can be a real problem.

Please see my page on Levaquin and Prednisone to see why you simply should not have been given this sort of combination of drugs. The doctors should know better, but unfortunately this is an all too common combination of drugs, especially for those with respiratory issues like asthma.

So, what your next step should be if you are not feeling better by the time that you read this, is to get my book The Levaquin Tendonitis Solution for effective ways that you can begin to start feeling better, decrease your pain and get on the road to recovery.

You really can begin to feel better. I hope that you get the help that you need to eliminate your pain.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video